Why you may have some side effects when on a HCG dieting plan

It is true that hcg injections may have certain side effects. It is for this reason that people are advised to monitor their progress and seek for medical advice any time they feel that the dieting program is causing something that is not right. This diet program has very low calorie intake and some of the common side effects a person may have and which are found in such a regimen include headaches, irritability, light-headedness and light water retention. The hcg diet injections should be taken in the right amounts so that it can facilitate the transition from high calorie intake to a low calorie intake.


Most side effects are likely to occur within the first few days after taking hcg shots. However, some people may still have persistent side effects, and it is at this time when consultation with a doctor is very necessary. If you choose the HCG injections, you may develop swelling at the injected area and redness. This will always happen cases where there was no proper administering of the injections. Therefore, only inject yourself if you know how to or go to a doctor and get the injections.
You can also decide completely to eliminate the risks by using drops. You should take into account that once you have taken the hcg diet shots, it means that you are taking a hormone. The problem here is that the hormonal system is very sensitive. Although you may not develop hormonal problems, you may develop OHSS or ovarian hyper-stimulation syndrome. The symptoms in this case include pelvic and stomach pain, shortness of air and swelling. Always do blood tests if you are in this program and get medical evaluation before you start this program and always be in frequent contact with your doctor while you maintain this dieting plan.

Leave a Reply

Your email address will not be published. Required fields are marked *